# SDR DLL13980948

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Failed
- Location: Lt Mlg Door
- Component: 801813
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LDG GEAR RAISED GREEN LIGHTS EXT RED DOOR AND INTRANSIT LIGHT REMAINED ON ALONG WITH LT GEAR OR DOOR LIGHT ON S/O PNL.  GEAR PLACED DOWN AND GEAR EXTENDED WITH 3 GREENS BUT RED DOOR AND INTRANSIT LIGHT REMAINED ON ALONG WITH AMBER LIGHT ON S/O PANEL.  REPLACED LT GEAR DOOR PROX SWT DOOR IND NOW NORMAL.
